# SDR CALA2025041103712

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 70,566 hours, 21,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0243) AFT CARGO PT FLOOR BLIGE AREA STA 1620 AREA BEL OW THE RH TRANSITION PANEL THE STRINGER AND FRAME ATTACH FITTING S HAS SEVERE CORROSION. SDR REPORTING PERFORMED REPAIR STRINGER, SPLICER AND NEW CHANNEL AT AFT CARGO COMP STA 1620 STR 30 I.A.W B757-300 SRM 58-00-03-2R-1
